# SDR K11A2013041629002

- Difficulty date: September 19, 2012
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,020 hours, 19,470 cycles
- System (JASC): 5711 · Wing Spar
- Part: Repair
- Condition: Separated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON LEFT WING L/E LOWER SPAR CAP SEPARATING.
